# SDR AALA201705029056

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 13,535 hours, 5,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FWD GALLEY BROKEN. REMOVED AND REPLACED FWD GALLEY EMERGENCY EXIT SIGN IAW AMM 33-51-01. OPS CHECK GOOD. THE AIRCRAFT WAS NOT GROUNDED.
